# SDR DALA2024032203653

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 MOUNTING AREA OF VHF CENTER (RIGHT) ANTENNA FUSELAGE BELLY SKIN HAS EVIDENCE OF CORROSION. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON EXTERNAL FUSELAGE SKIN VHF ANTENNA AREA STA 1460-1480 BTW STR 29R-30 IAW ER/A 599452-14 REV ORIG. SECTION I. (0252436)
